Title: The Weierstrass gap sequence at an inflection point on a nodal plane curve, aligned inflection points on plane curves
Authors: Coppens, Marc ×
Kato, T #
Issue Date: 1997
Publisher: N. Zanichelli
Series Title: Bollettino della Unione Matematica Italiana vol:11B issue:1 pages:1-33
ISSN: 0041-7084
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science